# SDR UIEA2016070500563

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,546 hours, 16,826 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200
- Part serial: P199C
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN, APU FAULT EICAS TRANSFERRED TO MEL 49-11-01B, CAT B.  REMOVED & REPLACED APU ASSY IAW AMM 49-11-01, OPS CKS NML.
